# SDR WTAA950264

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Monitor Sen
- Part number: 311197801
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE TORQUE INDICATION REPORTED ERRATIC DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE TORQUE SIGNAL CONDITION.  PROBLEM REOCCURED ON SUBSEQUENT TAKEOFF ROLL.  MAINTENANCE REPLACED TORQUE MONITOR SENSOR FOLLOWING SECOND ABORTED TAKEOFF.  TORQUE INDICATION SYSTEM OPERATIONAL CHECK NORMAL DURING ENGINE GROUND RUN AND TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
